应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
     
 
应用数学学报
1997年 20卷 4期
刊出日期 

论文
论文
0 张国川越民义
TIGHT PERFORMANCE BOUND OF AFB_k BIN PACKING
1997 Vol. 20 (4): 0-0 [摘要] ( 751 ) [HTML 0KB] [PDF 0KB] ( 12 )
0 赵修利陈宏李伟
OPTIMAL CONTROL FOR A TANDEM NETWORK OF QUEUES WITH BLOCKING
1997 Vol. 20 (4): 0-0 [摘要] ( 914 ) [HTML 0KB] [PDF 0KB] ( 0 )
0 孟凡伟
ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF HIGHER ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTS
1997 Vol. 20 (4): 0-0 [摘要] ( 802 ) [HTML 0KB] [PDF 0KB] ( 5 )
0 酒全森刘军
EXISTENCE AND UNIQUENESS OF GLOBAL SOLUTIONS OF ON R~2
1997 Vol. 20 (4): 0-0 [摘要] ( 879 ) [HTML 0KB] [PDF 0KB] ( 0 )
0 孟吉翔刘新
THE DIAMETERS OF ALMOST ALL CAYLEY DIGRAPHS
1997 Vol. 20 (4): 0-0 [摘要] ( 1991 ) [HTML 0KB] [PDF 0KB] ( 303 )
0 张伟年
ON CLOSED ORBIT FOR A CLASS OF PLANAR SYSTEMS OF HIGH DEGREE
1997 Vol. 20 (4): 0-0 [摘要] ( 1746 ) [HTML 0KB] [PDF 0KB] ( 144 )
0 应贤刚
LEVY PROCESSES AND HOMOGENEOUS KILLING TRANSFORMATION
1997 Vol. 20 (4): 0-0 [摘要] ( 1773 ) [HTML 0KB] [PDF 0KB] ( 174 )
0 方兆本胡太忠
DEVELOPMENTS ON MTP_2 PROPERTIES OF ABSOLUTE VALUE MULTINORMAL VARIABLES WITH NONZERO MEANS
1997 Vol. 20 (4): 0-0 [摘要] ( 1838 ) [HTML 0KB] [PDF 0KB] ( 254 )
0 赵修利陈宏李伟
OPTIMAL CONTROL FOR A TANDEM NETWORK OF QUEUES WITH BLOCKING
1997 Vol. 20 (4): 0-0 [摘要] ( 1951 ) [HTML 0KB] [PDF 0KB] ( 469 )
0 孟凡伟
ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF HIGHER ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTS
1997 Vol. 20 (4): 0-0 [摘要] ( 1748 ) [HTML 0KB] [PDF 0KB] ( 521 )
0 酒全森刘军
EXISTENCE AND UNIQUENESS OF GLOBAL SOLUTIONS OF ON R~2
1997 Vol. 20 (4): 0-0 [摘要] ( 2134 ) [HTML 0KB] [PDF 0KB] ( 509 )
0 董昭马志明孙玮
A NOTE ON BEURLING-DENY FORMULAE IN INFINITE DIMENSIONAL SPACES
1997 Vol. 20 (4): 0-0 [摘要] ( 883 ) [HTML 0KB] [PDF 0KB] ( 8 )
0 董昭马志明孙玮
A NOTE ON BEURLING-DENY FORMULAE IN INFINITE DIMENSIONAL SPACES
1997 Vol. 20 (4): 0-0 [摘要] ( 1045 ) [HTML 0KB] [PDF 0KB] ( 198 )
0 郭田德吴士泉
AN EXTENSION OF PREDICTOR-CORRECTOR ALGORITHM TO A CLASS OF CONVEX SEPARABLE PROGRAM
1997 Vol. 20 (4): 0-0 [摘要] ( 848 ) [HTML 0KB] [PDF 0KB] ( 6 )
0 方兆本胡太忠
DEVELOPMENTS ON MTP_2 PROPERTIES OF ABSOLUTE VALUE MULTINORMAL VARIABLES WITH NONZERO MEANS
1997 Vol. 20 (4): 0-0 [摘要] ( 2057 ) [HTML 0KB] [PDF 0KB] ( 531 )
0 郭田德吴士泉
AN EXTENSION OF PREDICTOR-CORRECTOR ALGORITHM TO A CLASS OF CONVEX SEPARABLE PROGRAM
1997 Vol. 20 (4): 0-0 [摘要] ( 2296 ) [HTML 0KB] [PDF 0KB] ( 512 )
0 阎桂英
(g,f)-FACTORIZATIONS OF GRAPHS ORTHOGONAL TO [1,2]-SUBGRAPH
1997 Vol. 20 (4): 0-0 [摘要] ( 2011 ) [HTML 0KB] [PDF 0KB] ( 536 )
0
ACTA MATHEMATICAE APPLICATAE SINICA
1997 Vol. 20 (4): 0-0 [摘要] ( 1262 ) [HTML 0KB] [PDF 0KB] ( 213 )
0 赵育求林伟
ON THE PLANE STRESS BOUNDARY VALUE PROBLEM OF QUASI-STATIC LINEAR THERMOELASTICITY
1997 Vol. 20 (4): 0-0 [摘要] ( 1914 ) [HTML 0KB] [PDF 0KB] ( 279 )
0 阎桂英
(g,f)-FACTORIZATIONS OF GRAPHS ORTHOGONAL TO [1,2]-SUBGRAPH
1997 Vol. 20 (4): 0-0 [摘要] ( 1851 ) [HTML 0KB] [PDF 0KB] ( 233 )
0 章祥荪
TRUST REGION METHOD IN NEURAL NETWORK
1997 Vol. 20 (4): 0-0 [摘要] ( 2209 ) [HTML 0KB] [PDF 0KB] ( 431 )
0
ACTA MATHEMATICAE APPLICATAE SINICA
1997 Vol. 20 (4): 0-0 [摘要] ( 1443 ) [HTML 0KB] [PDF 0KB] ( 483 )
0 张国川越民义
TIGHT PERFORMANCE BOUND OF AFB_k BIN PACKING
1997 Vol. 20 (4): 0-0 [摘要] ( 1867 ) [HTML 0KB] [PDF 0KB] ( 504 )
0 应贤刚
LEVY PROCESSES AND HOMOGENEOUS KILLING TRANSFORMATION
1997 Vol. 20 (4): 0-0 [摘要] ( 2186 ) [HTML 0KB] [PDF 0KB] ( 541 )
0 孟吉翔刘新
THE DIAMETERS OF ALMOST ALL CAYLEY DIGRAPHS
1997 Vol. 20 (4): 0-0 [摘要] ( 1954 ) [HTML 0KB] [PDF 0KB] ( 528 )
0 赵育求林伟
ON THE PLANE STRESS BOUNDARY VALUE PROBLEM OF QUASI-STATIC LINEAR THERMOELASTICITY
1997 Vol. 20 (4): 0-0 [摘要] ( 1928 ) [HTML 0KB] [PDF 0KB] ( 504 )
0 张伟年
ON CLOSED ORBIT FOR A CLASS OF PLANAR SYSTEMS OF HIGH DEGREE
1997 Vol. 20 (4): 0-0 [摘要] ( 1992 ) [HTML 0KB] [PDF 0KB] ( 511 )
应用数学学报
      最新录用论文
      当期目录
      过刊浏览
      Email Alert
      
      阅读排行
      下载排行
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9